Journal of East China Normal University(Natural Sc ›› 2008, Vol. 2008 ›› Issue (2): 48-52.

• Article • Previous Articles     Next Articles

Homotopy analytic solution to a kind of two species ecological model(Chinese)

WU Zi-ku1, LIU Zhi-liang2   

  1. 1. School of Science, Qingdao Agriculture University, Qingdao Shandong 266109,China; 2. Institute of Oceanology, Chinese Academy of Science, Qingdao Shandong 266071,China
  • Received:2007-09-19 Revised:2007-10-23 Online:2008-03-25 Published:2008-03-25
  • Contact: WU Zi-ku

Abstract: A kind of two species ecological model was considered in
this paper. Using the me-thod of homotopy analysis, the approximation of the
solution for the model was obtained.The approximationsolution was compared with the analytic solution and
numerical solution in competitive system and free system, respectively. The result
showed that the method is feasible for the ecological model studies.

Key words: homotopy analysis, nonlinear, ecological model, homotopy analysis, nonlinear

CLC Number: